Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Pain Relief and More, 500 Count (Packaging may vary)
Original price was: $8.81.$7.48Current price is: $7.48.





Price: $8.81 - $7.48
(as of Nov 27, 2025 12:48:29 UTC – Details)
ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen TabletsPAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
Product Dimensions : 3 x 3 x 4.75 inches; 0.01 ounces
Item model number : B074F297T8
Date First Available : July 28, 2017
Manufacturer : Amazon.com Services, LLC.
ASIN : B074F297T8
Best Sellers Rank: #60 in Health & Household (See Top 100 in Health & Household) #1 in Ibuprofen
Customer Reviews: 4.8 4.8 out of 5 stars 89,756 ratings var dpAcrHasRegisteredArcLinkClickAction; P.when(‘A’, ‘ready’).execute(function(A) { if (dpAcrHasRegisteredArcLinkClickAction !== true) { dpAcrHasRegisteredArcLinkClickAction = true; A.declarative( ‘acrLink-click-metrics’, ‘click’, { “allowLinkDefault”: true }, function (event) { if (window.ue) { ue.count(“acrLinkClickCount”, (ue.count(“acrLinkClickCount”) || 0) + 1); } } ); } }); P.when(‘A’, ‘cf’).execute(function(A) { A.declarative(‘acrStarsLink-click-metrics’, ‘click’, { “allowLinkDefault” : true }, function(event){ if(window.ue) { ue.count(“acrStarsLinkWithPopoverClickCount”, (ue.count(“acrStarsLinkWithPopoverClickCount”) || 0) + 1); } }); });
ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen TabletsPAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducerEFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
Product may be manufactured in India or U.S.
Customers say
Customers find this ibuprofen effective, noting it works as well as brand-name alternatives and provides fast relief. The product receives positive feedback for its quality, easy-to-swallow coating, and convenient large bottle size, particularly suitable for large families. They appreciate its long-lasting nature, with one customer mentioning it provides coverage for two days, and consider it good value for money. While some customers report it doesn’t upset their stomach, others experience cramps and heartburn.
User Reviews
Be the first to review “Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Pain Relief and More, 500 Count (Packaging may vary)”
Original price was: $8.81.$7.48Current price is: $7.48.
There are no reviews yet.